# SDR ASAA2023091245068

- Difficulty date: September 12, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 59,083 hours, 17,850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH PACK ON RECALL, RESET WITH MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1969803 TASKCARD: N/R-00003 ) ACCOMPLISHED PZTC BITE CHECK REF AMM 21-61-00. FLAGGED TCV FOR R/H PACK. CLEARED AND REACCOMPLISHED BITE. NO DEFECTS NOTED. NO HISTORY FOR PAST 90 DAYS. THIS CLEARS MEL 21-32B. PLACARD REMOVED. SEAMC PETER NOTIFIED.
